Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Computer Science

Profile

Publication details for Dr George Mertzios

Mertzios, G.B. & Unger, W. (2016). The friendship problem on graphs. Journal of Multiple-Valued Logic and Soft Computing 27(2-3): 275-285.

Author(s) from Durham

Abstract

In this paper we provide a purely combinatorial proof of the Friendship Theorem, which has been first proven by P. Erdős et al. by using also algebraic methods. Moreover, we generalize this theorem in a natural way, assuming that every pair of nodes occupies l ≥ 2 common neighbors. We prove that every graph, which satisfies this generalized l-friendship condition, is a regular graph.